# SDR RAIAOO502035

- Difficulty date: February 28, 2005
- Submitted: March 13, 2005
- Operation: Air carrier
- Aircraft: N571HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41090
- Aircraft time: 17,045 hours, 19,300 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Nr 2 Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - RIGHT RED BETA LIGHT CAME ON DURING TAKEOFF ROLL.  MAINTENANCE CLEANED AOG SWITCH ON NR 2 MLG.
